# SDR UPS02437703

- Difficulty date: January 26, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT - E/E COMPT BS 400 S-31R BULKHEAD WEB FOUND CRACKED.  BULKHEAD WEB REPAIRED AS PER BOEING DWG 65B00272.
